# SDR HEEA968162

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Assy
- Part number: 1008402
- Condition: Broken
- Location: Rt Door
- Part time: 172 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S DOOR LATCH BROKEN.
